# SDR YENA2023032700283

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 11,325 hours, 3,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 148703
- Condition: Failed
- Location: 10wl
- Part time: 12,592 hours, 3,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#356, PLS-JFK. 'FOUND EPSU 10WL FAULTING THRU MCDU AND AT PHYSICAL PART (EXTERIOR LIGHT FAULT; REMOVAL AND REPLACEMENT OF EPSU 10WL IAW AMM REF 33-51-38. OPS CHECK BAD FAULT (EXTERIOR LIGHT) REMAINS FURTHUR TROUBLE SHOOTING NEEDED.'  (SUPPLEMENTAL INFORMATION TO FOLLOW)
